American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 98 found      Go to page: 1 2 3 4

[61] Soon-Yeong Chung, Dohan Kim and Sungjin Lee. Characterization for Beurling-Björck space and Schwartz space . Proc. Amer. Math. Soc. 125 (1997) 3229-3234. MR 1443817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Jong-Guk Bak and David McMichael. Convolution of a measure with itself and a restriction theorem. Proc. Amer. Math. Soc. 125 (1997) 463-470. MR 1350932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Ricardo Diaz and Sinai Robins. The Ehrhart polynomial of a lattice $n$ -simplex. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 1-6. MR 1405963.
Abstract, references, and article information   
View Article: PDF

[64] Piotr Mikusiński. Tempered Boehmians and ultradistributions . Proc. Amer. Math. Soc. 123 (1995) 813-817. MR 1223517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ha Huy Bang. Functions with bounded spectrum . Trans. Amer. Math. Soc. 347 (1995) 1067-1080. MR 1283539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] S. Ziesler. $L\sp p$-boundedness of the Hilbert transform and maximal function associated to flat plane curves . Proc. Amer. Math. Soc. 122 (1994) 1035-1043. MR 1213872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Carl de Boor, Ronald A. DeVore and Amos Ron. Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$ . Trans. Amer. Math. Soc. 341 (1994) 787-806. MR 1195508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Robert S. Strichartz. Self-similar measures and their Fourier transforms. II . Trans. Amer. Math. Soc. 336 (1993) 335-361. MR 1081941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Li Min Sun. The null set of the Fourier transform for a surface carried measure . Proc. Amer. Math. Soc. 118 (1993) 1107-1112. MR 1137235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Mark A. Pinsky. Fourier inversion for piecewise smooth functions in several variables . Proc. Amer. Math. Soc. 118 (1993) 903-910. MR 1146865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Gerd Mockenhaupt. A note on the cone multiplier . Proc. Amer. Math. Soc. 117 (1993) 145-152. MR 1098404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Shanzhong Lai. Weighted norm inequalities for general operators on monotone functions . Trans. Amer. Math. Soc. 340 (1993) 811-836. MR 1132877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Robert S. Strichartz. Characterization of eigenfunctions of the Laplacian by boundedness conditions . Trans. Amer. Math. Soc. 338 (1993) 971-979. MR 1108614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] C. Carton-Lebrun. Fourier inequalities with nonradial weights . Trans. Amer. Math. Soc. 333 (1992) 751-767. MR 1132433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] John J. Benedetto. A multidimensional Wiener-Wintner theorem and spectrum estimation . Trans. Amer. Math. Soc. 327 (1991) 833-852. MR 1013327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Jan-Olov Strömberg and Richard L. Wheeden. Weighted norm estimates for the Fourier transform with a pair of weights . Trans. Amer. Math. Soc. 318 (1990) 355-372. MR 1002924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Linda V. Saal. A result about the Hilbert transform along curves . Proc. Amer. Math. Soc. 110 (1990) 905-914. MR 1019281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Filippo Chiarenza and Michele Frasca. A remark on a paper by C.\ Fefferman: ``The uncertainty principle'' [Bull.\ Amer.\ Math.\ Soc. (N.S.) {\bf 9} (1983), no.\ 2, 129--206; MR0707957 (85f:35001)] . Proc. Amer. Math. Soc. 108 (1990) 407-409. MR 1027825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Robert S. Strichartz. Besicovitch meets Wiener—Fourier expansions and fractal measures. Bull. Amer. Math. Soc. 20 (1989) 55-59. MR 948764.
Abstract, references, and article information   
View Article: PDF

[80] Juan Antonio Barceló and Antonio Juan Córdoba. Band-limited functions: $L^p $-convergence. Bull. Amer. Math. Soc. 18 (1988) 163-166. MR 929093.
Abstract, references, and article information   
View Article: PDF

[81] B. P. Marshall. Decay rates of Fourier transforms of curves . Trans. Amer. Math. Soc. 310 (1988) 115-126. MR 948194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] J. Alvarez and R. Durán. $L\sp p$ continuity of pseudo-differential operators with discontinuous symbol . Proc. Amer. Math. Soc. 104 (1988) 165-168. MR 958060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Michael Cowling and Giancarlo Mauceri. Oscillatory integrals and Fourier transforms of surface carried measures . Trans. Amer. Math. Soc. 304 (1987) 53-68. MR 906805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Cora Sadosky and Richard L. Wheeden. Some weighted norm inequalities for the Fourier transform of functions with vanishing moments . Trans. Amer. Math. Soc. 300 (1987) 521-533. MR 876464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] K. S. Chang, G. W. Johnson and D. L. Skoug. Functions in the Fresnel class . Proc. Amer. Math. Soc. 100 (1987) 309-318. MR 884471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] M. Cowling and G. Mauceri. Inequalities for some maximal functions. II . Trans. Amer. Math. Soc. 296 (1986) 341-365. MR 837816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Bartolome Barcelo Taberner. On the restriction of the Fourier transform to a conical surface . Trans. Amer. Math. Soc. 292 (1985) 321-333. MR 805965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Anthony Carbery. A weighted inequality for the maximal Bochner-Riesz operator on ${\bf R}\sp 2$ . Trans. Amer. Math. Soc. 287 (1985) 673-680. MR 768732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Michael Christ. On the restriction of the Fourier transform to curves: endpoint results and the degenerate case . Trans. Amer. Math. Soc. 287 (1985) 223-238. MR 766216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Hans P. Heinig. Estimates for operators in mixed weighted $L\sp p$-spaces . Trans. Amer. Math. Soc. 287 (1985) 483-493. MR 768721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 98 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia